# SDR ASAA2018081325735

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 39,637 hours, 12,147 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Pressure Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  FOUND THE AUTO FAIL & MANUAL LIGHTS ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  ACFT GROUNDED.  REPOSITIONED PRESSURIZATION MODE TO MANUAL & BACK TO AUTO, LIGHTS EXTINGUISHED.  PERFORMED A BITE ON DCPC, FOUND NO FAULTS IAW FIM 21-31, TASK 801.
